# SDR AUS20031254

- Difficulty date: December 5, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Grob G115
- Engine: Lyc O235H2C
- Propeller: Snsnch 72CK
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: REM37BY
- Condition: Worn
- Location: Engine
- Part time: 550 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) SEVERAL SPARK PLUGS WORN/FOULED.
